# SDR AALA202306190302

- Difficulty date: June 13, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 58,401 hours, 37,065 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON DESCENT 15000, ENGINE IDLE ONLY, BOTH PACKS ON, APU OFF CONTINUED UNTIL ENGINE SHUTDOWN. MAINTENANCE FOUND THE APU LUBE UNIT LEAKING OIL AND REPLACED IT PER AMM 49-91-45. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
